MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø42X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø42X24.5
Model Number 04.01.0171
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year and 8 months from the primary, the patient came in complaining of instabilityand discomfort during range of motion.The surgeon suspected the greater tuberosity was protruding proximally to the metaphysis.He removed some of the greater tuberosity, revised the glenosphere to alat.Glenosphere and the liner to a constrained liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026 reverse shoulder system 04.01.0171 glenosphere - d 42x24.5 (k170452) lot 2346509: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 2029-apr-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0126 humeral reverse hc liner d 42/+3mm (k170452) lot 2308782: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-jul-0243.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø42X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25185350
Report Number3005180920-2026-00440
Device Sequence Number18804839
Product Code PHX
UDI-Device Identifier07630040706582
UDI-Public07630040706582
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0171
Device Lot Number2346509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite